# SDR AALA202009119008

- Difficulty date: August 29, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 33,420 hours, 13,596 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Condition: Malfunctioned
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED, AT FL370 IN CRUISE IAS DISAGREE: AIRSPEED ON CAPTAIN`S SIDE DECREASED TO 120KTS, F/O`S WAS IN RED BAND; CAPTAIN`S ALTITUDE BEGAN CLIMB, F/O`S BEGAN DESCENT (STBY A/S AND ALT INDICATED NORMAL AT ALL TIMES).  RAN QRC AND QRH PROCEDURE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO MIA, WHERE IT LANDED SAFELY (NOT OVERWEIGHT) WITHOUT FURTHER INCIDENT.  SUPPLEMENTAL REPORT: R & R CAPTAIN PITOT PROBE (AALA202008319007), PER AMM 34-11-01 WITH NEW CONNECTOR.  SATISFACTORY HEATER, LEAK AND RESISTANCE CHECKS, PER WDM 30-31-11/30-31-12.  R & R FCC-A (FLIGHT CONTROL COMPUTER) (AALA202009119008), PER AMM 22-11-33.  R & R NR 1 DEU (DISPLAY ELECTRONIC UNIT) (AALA202009119009), PER AMM 31-62-21.  APU SHUTDOWN AFTER A FEW MINUTES, REPLACED APU INLET PRESSURE SENSOR (AALA202009119013), PER AMM 49-52-31, OPERATIONAL CHECK NORMAL.  ACCOMPLISHED BITE CHECK, PER AMM 49-61-00, NO FAULTS NOTED.  OKAY FOR SERVICE. (CLOSED)
